# SDR KBM2005F00167

- Difficulty date: July 12, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Leaking
- Location: Fuel Control
- Part time: 878 hours
- Component: Fuel Control
- Component part number: 0164248850
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT ASSY REAR SPLIT LINE IS SEEPING FUEL STATICLY, REMOVED AND REPLACED.  (K)
